# SDR SWAA2017072015168

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 66,490 hours, 52,250 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Unit
- Part number: 100064901
- Part serial: 13247
- Condition: Faulty
- Location: Fire Suppression
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE BELL FOR AFT CARGO FIRE BOTTLE IN AFT CARGO DISCHARGED. EMERGENCY DECLARED AND RETURNED TO DEPARTURE.  R & R SUPPRESSION CONTROL UNIT IAW AMM.
